# SDR AALA202203256203

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 34,559 hours, 14,249 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HARD TO CLOSE-REQUIRES HARD SLAM. ADJUSTED AND RE-STOWED DOOR HOLD OPEN STAND IN PROPER PLACE.
